# SDR QXEA2020080600232

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,136 hours, 45,423 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: D2887955C
- Part serial: 2878
- Condition: Malfunctioned
- Location: Nr 1 Oil Cooler
- Part time: 1,482 hours, 1,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB,  NR 1 ENG OIL TEMP WAS AT 108 FOR AT LEAST 3 MINUTES.   RAN HIGH OIL TEMP CHECKLIST AND REDUCED POWER BY 30%. 2 MINUTES AFTER POWER REDUCTION, OIL TEMP DROPPED TO 107 AND CONTINUED TO DROP ON OUR DESCENT BACK TO DEPARTURE.  RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS, NO FAULTS CODES LISTED.  C/W AMM 05-11-00-992-802, AND MCN  67957-01, ISSUE 2.  C/W FIM 79-00-00-810-805. C/W OPS TEST OF THE FLAP DOOR ACTUATOR IAW AMM 79-21-31-710-801, OPS TESTED GOOD. REMOVED AND REPLACED OIL COOLER BYPASS VALVE IAW AMM 79-21-06-000-801, AND 79-21-06-400-801. OPS CHECKED GOOD. LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
